# SDR AUS20021042

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST REVERSER NR 11 BLOCKER DOOR AND LINKAGE MISSING.PARTS WERE LATER LOCATED ON THE RUNWAY. COLD AIR DUCT ACOUSTIC LINING DAMAGED.
